Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Trying to conceive, have missed periods after stopping Novelon, negative pregnancy test, taken Regesterone. Ultrasound showed cyst on the ovary. What is the cause?

I am 29 years old, married for 1 year. I always had regular periods with 28 days cycle. After marriage, i started using birth control pill Novelon for a year. I stopped using it in May as we are trying to have a baby now. But, after stopping i have missed periods for month of June and July and i am worried sick about it. I have taken 2 home pregnancy test and one at the hospital. All are negative. I consulted a doctor and she recommended Regesterone 2 tablets for 3 days for getting back my periods. It has been a week since i took those tablets and yet havent got my periods. I am really worried about my ovulation cycle. Does it mean that i have stopped ovulating? Does it mean i wont be able to get pregagent? Please help me with these queries, i have lost lot of sleep on this. Please help. One more thing, after pregnancy test, we had an ultrasound done, and found out that i have a 40 mm cyst on my left ovary . Can that cause problem? Will it go away or what should i do about it? Please help, as i am in my late twenties, i feel time is running out for me and i want to be pregnant soon.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query,
Just wait for few more days I think you will get your periods.
Irregular menstruation is one of the symptoms of ovarian cyst.
So don't loose hope a minor surgery for ovarian cyst is required to correct the situation.
There were several example that with ovarian cyst women gets pregnancy.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor